Measurements of nonlinear refractive index in scattering media

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Samineni, P; Perret, Z; Warren, WS; Fischer, MC

Published Date

  • June 7, 2010

Published In

Volume / Issue

  • 18 / 12

Start / End Page

  • 12727 - 12727

Published By

PubMed ID

  • 20588401

Pubmed Central ID

  • 20588401

Electronic International Standard Serial Number (EISSN)

  • 1094-4087

Digital Object Identifier (DOI)

  • 10.1364/oe.18.012727

Language

  • en